Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 70, No. 4 (October, 2018)
J.Březina; E.Feireisl Measure-valued solutions to the complete Euler system 1227−1245
T.Murao The Gordian distance of handlebody-knots and Alexander biquandle colorings 1247−1267
T.Nakanishi Rogers dilogarithms of higher degree and generalized cluster algebras 1269−1304
C.Eyral; M.Oka Whitney regularity and Thom condition for families of non-isolated mixed singularities 1305−1336
T.Adachi Accurate trajectory-harps for Kähler magnetic fields 1337−1346
Y.Arike; K.Nagatomo; Y.Sakai Vertex operator algebras, minimal models, and modular linear differential equations of order 4 1347−1373
R.Joly; J.Royer Energy decay and diffusion phenomenon for the asymptotically periodic damped wave equation 1375−1418
Y.Genzmer; R.Mol Local polar invariants and the Poincaré problem in the dicritical case 1419−1451
R.Laterveer A family of cubic fourfolds with finite-dimensional motive 1453−1473
N.Hayashi; C.Li; P.I.Naumkin Critical nonlinear Schrödinger equations in higher space dimensions 1475−1492
A.Futaki; H.Ono Volume minimization and Conformally Kähler, Einstein-Maxwell geometry 1493−1521
W.Arendt; S.Kunkel; M.Kunze Diffusion with nonlocal Robin boundary conditions 1523−1556
H.Soga Analysis of elastic symbols with the Cauchy integral and construction of asymptotic solutions 1557−1580

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.